# SDR SIMA200928604

- Difficulty date: October 11, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N814AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145541
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744436
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE RIGHT OVERWING INTERNAL EMERGENCY LIGHT INOPERABLE.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LIGHT ASSEMBLY IAW AMM 33-50-00.  OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
